# SDR MASA200500415

- Difficulty date: May 29, 2005
- Submitted: June 30, 2005
- Operation: Air carrier
- Aircraft: N909FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15009
- Aircraft time: 4,336 hours, 3,091 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT INOPERATIVE AT ROW 20.  REPAIRED BROKEN WIRE AND R2 BATTERY CHARGER AND BATTERY.
